# SDR IXXA20150116032

- Difficulty date: January 10, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T1060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR SCHEDULED MX, NO OPERATIONS. CORROSION ON FLOORBEAM UPPER CHORD AT STATION 544 LBL 20.  R & R UPPER CHORD AT STATION 544 LBL 17 - 43 IAW SRM 53-00-07.
